# SDR SWIA2018092845102

- Difficulty date: September 6, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 32,003 hours, 31,307 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Gouged
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY UPPER ANCHOR FITTING ON FUSELAGE IS GOUGED AT APPROXIMATELY FS 300. (C-CHECK) RO: 09/27/2018REMOVED DAMAGE ON GALLEY UPPER ANCHOR FITTING ON FUSELAGE AT FS295.00 TO FS310.00 STGR 4R. IAW REO AND SRM.
